Interaction of rotational discontinuities
Doklady Akademii Nauk, Tome 141 (1961) no. 1, pp. 55-58
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_1_a13,
author = {V. V. Gogosov},
title = {Interaction of rotational discontinuities},
journal = {Doklady Akademii Nauk},
pages = {55--58},
year = {1961},
volume = {141},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_1_a13/}
}
V. V. Gogosov. Interaction of rotational discontinuities. Doklady Akademii Nauk, Tome 141 (1961) no. 1, pp. 55-58. http://geodesic.mathdoc.fr/item/DAN_1961_141_1_a13/